Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226527
Title: Оптимизация неоклассической модели экономического роста
Authors: Дмитрук, Н. М.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1999
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 1. – С. 44-49.
Abstract: The optimal behavior of the neo-classical economic growth model with constraints on consumption and investment is described.
URI: http://elib.bsu.by/handle/123456789/226527
ISSN: 0321-0367
Appears in Collections:1999, №1 (январь)

Files in This Item:
File Description SizeFormat 
44-49.pdf663,5 kBAdobe PDFView/Open


PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.